# SDR HALA2011080100346

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 95,835 hours, 18,112 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 02054294
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB, ATT DISAGREE EICAS MESSAGE DURING TAXI.  REPLACED LT IRU IAW AMM 34-21-01, ALIGNMENT CHECK OK.
